Faslodex side effects : Hi has anyone... - SHARE Metastatic ...

SHARE Metastatic Breast Cancer
3,401 members3,868 posts

Faslodex side effects

Barb5
Barb5

Hi has anyone on Faslodex Verzinio and xgeva had numbness tingling and pain in their back on one side? I have that and it is extremely uncomfortable even to the touch. Trying to get doctors to figure out what it is and not getting any real answers. My thought now is maybe it’s the Faslodex. I would appreciate anyone’s experience with these meds to know if you had any similar problems. Hope everyone is doing well.

15 Replies
oldestnewest

Hello. Yes I am on Faslodex and Ibrance but I have the same complaint as you. I have numbness, tingling and sometimes hot or cold feeling on my right shoulder and upper arm. At first I thought it might be lymphedema but then my arm isn’t swollen. Then maybe I thought it could be neuropathy or maybe fibromyalgia. It’s not constant but it does happen a lot. It’s probably the Faslodex as I don’t take Verzenio and Xgeva.

Barb5
Barb5
in reply to MyMiracle13

Thankyou for your help. I feel We learn more on this site than we get from doctors. I’m going to start massage physical therapy Friday but that was ordered by my primary care doctor who thinks my muscle is very tight. I really believe it may be from nerve damage just really wish I could get a diagnosis of what it is. Hope you feel better and get relief.

MyMiracle13
MyMiracle13
in reply to Barb5

I will try manual lymphatic drainage and see if I get any relief. Your theory on nerve damage rather than muscle tightness is probably correct. I don’t think muscles tingle but definitely nerves do!

I started having “pins & needles” down my left arm & painful/numb finger tips & my big toes at the 6th month of IBrance/Faslodex/Xgeva. The nurse practitioner at the oncologist office said that is not a typical side effect of IBrance. However, the Care Mgmt nurse from the cancer center said it is a side effect from the chemo (IBrance) especially because I had neuropathy from my original IV chemo 2.5 years ago & it occurs more in people with small veins. She said once you have it, it never goes away. Is that true?

Neuropathy is not listed as a side effect on the IBrance material. However, from reading multiple posts on this forum, it seems like it is. Any explanations you’ve heard about this that make sense?

Thank you for your thoughts on this!

I have neuropathy before these meds. I got this issues after my double mastectomy. My right hand got numb and tingling. And some fingers get swelling.

Sorry to hear that. I’m wondering about Faslodex did you ever ask about that just my suspicion for me I could be totally wrong going to talk to my Dr about it next visit.

Hmm...yeah. I think it’s the Faslodex injections. My worst is down and over my right hip, cheek and thigh. I can lean forward now and start it off...and there is a problem with laying on that hip. Since the injection sites must move around each month, after 15 of these I’m sure we’ve literally hit a nerve somewhere.

Stretching helps when it’s firing off...that and walking more than sitting as well as avoiding triggering positions.

I have had that with the Faslodex shots. Where they place the shots can be very near some big nerves, so one may have been gotten. It takes a lot of time, but does get better.

Barb5
Barb5
in reply to diamags

Thank you sometimes I wonder if they trained enough on giving the injection 🤦‍♀️

I have learned to caution them and instructed a relocation when necessary. I’m grateful to have the same treatment nurse every month so she is alert to old lumps and nerve pain from previous Inj. Someday, I’ll run out of clear spots for the jabs.

I’m only on my second set of faslodex shots and I’ve had the same pain as you but mine is on the left... beginning from my left cheek down my thigh. Yesterday I mentioned it to the nurse and she said although they put the injection into the muscle it is possible to hit nerves. I use an infrared heating pad and it helps.

I have zometa and they are going to change it today to xgeva

Hi I am on Falsodex/Ibrannce & I have the tingling sensation usually around my upper back area. Also, have numbness on my left side only in one toe. I think it must be the Falsodex. In fact, that is what my Onc. Doc tells me too. I have been taken the shots since May 2018 and this doesn't happen as much now.☺

I was on Faslodex alone for 11 years and no side effects at all but I know everyone is different. Wondering if it could be three drugs combined??

Hope they can get to the bottom of this.

Tingling and numbness can be from nerve damage. My sciatic nerve was damaged badly from a disc that was out of place. My onc and pcp both thought PT would help but it jsut ended up delaying a referral to a neurosurgeon who immediatly said I needed surgery. Coincidentlly, it was in an area with bone mets in the vertibrae but they didn't cause it and the surgery went smoothly but the nerve has never gotten better and numbness in my feet has caused balance and gait issues for me. So I may be over reactive about numbness/tingling in arms and legs when I say ask about correctable nerve damage from pressure from bones/joints because if that is the case, the longer the pressure lasts, the less likely the nerve can repair itself after surgery.

You may also like...